# SDR AALA981629

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 804
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK STATION 804.95 STRINGER 14R.  REMOVED AND REPLACED CRACKED BELL FRAME REINFORCEMENT ANGLE STATION 804.95, STRINGER 14R PER SRM 51-10-1 PAGE 4.  (M)
